# SDR USAA000283

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 967
- Part time: 46,278 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 7 INCH CRACK, 3 INCHES AFT PLUS 4 INCHES FORWARD OF STATION 967, STRINGER 27L.  NEW SECTION OF STRINGER AND DOUBLER PER SRM 53-10-3.  (M)
